# SDR UPS07M49529

- Difficulty date: February 5, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 53,867 hours, 9,516 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1541 S38l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CTR CARGO STA 1541 CONFIG LONGERON 38L SKIN CORROSION AS MARKED.  ATTACHMENT PARTS & INNER FASTENERS REMOVED FOR ACCESS TO EXECUTE REPAIR WORK ON 38L LONGERON PER SRM 51-31-01V2 R38.  CORROSION DOUBLER MAT TRIMMED PER SRM 51-21-01 V2 R38.  REPAIR FILLER & DOUBLER FAB PER EN1084-07 & DOUBLER FASTENERS HOLE PICKED UP PER SRM 51-31-01 V1 R38.  REPAIR PARTS  REINSTALLED PER EN1087-07 & SRM 51-31-01 V2 R38.
